| Model Number |
3672 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Burning Sensation (2146)
| Date of Event |
01/30/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimtated.
Event or Problem Description
It was reported that patient experienced burning sensation at the ipg site, x-ray imaging revealed ipg was flipped in pocket and leads were twisted.As a result, surgical intervention may be undertaken to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.